# SDR DALA2021080204346

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 82,207 hours, 26,245 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 AT PUSHBACK F/A REPORTS 2L ENTRY DOOR WOULD NOT CLOSE. CORRECTIVE ACTION: REMOVED DEBRIS FROM UNDER GIRT BAR OPS CHECK OK. (7329830)
